Displaying similar documents to “Addendum to 'Generalized radical rings, unknotted biquandles, and quantum groups' (Colloq. Math. 109 (2007), 85-100)”

Generalized radical rings, unknotted biquandles, and quantum groups

Wolfgang Rump (2007)

Colloquium Mathematicae

Similarity:

Generalized radical rings (braces) were introduced for the study of set-theoretical solutions of the quantum Yang-Baxter equation. We discuss their relationship to groups of I-type, virtual knot theory, and quantum groups.

On some Results Related to Köthe's Conjecture

Agata, Smoktunowicz (2001)

Serdica Mathematical Journal

Similarity:

The Köthe conjecture states that if a ring R has no nonzero nil ideals then R has no nonzero nil one-sided ideals. Although for more than 70 years significant progress has been made, it is still open in general. In this paper we survey some results related to the Köthe conjecture as well as some equivalent problems.

On A -radicals

Sodnomkhorloo Tumurbat, Richard Wiegandt (2006)

Mathematica Slovaca

Similarity: